# SDR GTIA030284

- Difficulty date: April 7, 2003
- Submitted: May 14, 2003
- Operation: Air carrier
- Aircraft: N814NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49619
- Engine: Pwa JT8D*
- System (JASC): 7160 · Engine Air Intake System
- Part: Screen
- Condition: Delaminated
- Location: Nr 1 Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 2 ENGINE NOSE COWL ACOUSTIC DELAMINATING, 11:00 O`CLOCK AS MARK.  REPAIRED NR 1 INLET ACOUSTIC SCREEN.
